# SDR SCNA96185

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 89524001
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE AGENT LOW LIGHT CAME ON IN FLIGHT.  FOUND NUMBER 2 BOTTLE THERMAL DISCHARGED.  REMOVED AND REPLACED BOTTLE PER MM 26-21-02, FOUND NO AIR LEAKS.
